# SDR UALA2011101905676

- Difficulty date: October 19, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 56,879 hours, 6,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT. EMERGENCY LIGHT CONNECTOR SHORTED.  DRIED AREA OF WATER, LIGHTS OPS CHECKED NORMAL.
